# SDR SCNA97302

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421
- Condition: Malfunctioned
- Location: Aft Lt Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SMOKE DETECTOR IN THE AFT LEFT LAV WOULD NOT TEST.  COULD NOT DUPLICATE PROBLEM, SMOKE DETECTOR TESTED GOOD.
